MathSciNet Relay Station
MathSciNet bibliographic data
MR1735784 (2001a:60090) 60J55 (60F15 62G30)
Csörgő, Miklós; Shi, Zhan; Yor, Marc Some asymptotic properties of the local time of the uniform empirical process. Bernoulli 5 (1999), no. 6, 1035–1058.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement